# SDR C2XA10CL058

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450951
- Aircraft time: 11,506 hours, 6,107 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 02304
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 11,507 hours, 6,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLT 2983 THE CREW REPORTED AT FL360 COULD NOT MAINTAIN CABIN PRESSURE IN AUTO/MANUAL MODE UNTIL BELOW FL190.  MAINTENANCE INSPECTED AND REPLACED THE PNEUMATIC OUTFLOW VALVE AND DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
